# SDR AALA202510170567

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 60,137 hours, 41,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT LEFT SIDE L1 DOOR NOT CHARGING. MAINTENANCE REPLACED FLASHLIGHT AT L1 DOOR PER AMM 25-63-00.
